# SDR 99ZZZX594

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1003V
- Make and model: Cessna U206F
- Aircraft serial: U20602388
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 121343316
- Condition: Cracked
- Location: Engine Mount
- Part time: 6,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE RIGHT REAR SUPPORT (CESSNA P/N 1213433-16) WAS FOUND CRACKED AT THE AFT RADIUS.  THE CRACK WAS APPROXIMATELY .25 INCH LONG AND WAS VISABLE BECAUSE CORROSION OF THE EXPOSED STEEL.  CLOSER INSPECTION SHOWED ALL 4 MOUNTS TO BE CRACKED TO A LESSER DEGREE.  THERE DOES APPEAR TO BE SOME UN-DOCUMENTED DAMAGE TO THE NOSE AREA WHICH HAD BEEN REPAIRED.
